# SDR ASAA2014010612335

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,339 hours, 7,832 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 1853M33P06
- Part serial: LMDN6655
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 40,928 hours, 14,912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAGENTA XB DISPLAYED INTERMITTENTLY IN CLB/DESCENT ADJACENT TO ENGINE NR 2 N2 INDICATION.  ALL ENGINE PARAMETERS NORMAL.  ACFT GROUNDED.  COULD NOT DUPLICATE MALFUNCTION.  EEC LOGGED 76-31362 & 73-21352.  START LEVER SIG DISAGREE & APL VOLTAGE TO EEC.  ACCOMPLISHED FIMS 76-05, TASK 809, 76-11 TASK 801 & 73-22 TASK 808.  NO DEFECTS NOTED. AS PRECAUTION R & R NR 2 ENGINE EEC.  OPS CK NORMAL REF MM 73-21-60.  VERIFICATION FLIGHT SATISFACTORY.
